# SDR ASOA201712195044

- Difficulty date: December 19, 2016
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,164 hours, 26,757 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: SH67031381
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE AVIONICS BAY DOOR OPENING INNER SURFACE HAD SEVERAL AREAS OF CORROSION AT SEAL INTERFACE, FOUND TO BE OUT OF LIMITS. REPAIRED THE DOOR IAW REO 670-53-21-242.
